# SDR DLL10952114

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 720002C
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LEFT 3 OUTBOARD L/E SLATS WERE STUCK IN THE UP POSITION WHEN FLAPS WERE SELECTED TO 4 DEGREES.  REPLACED NR 4 SLAT ACTUATOR, OPERATION NORMAL.
